RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1988
Volume 300,
Number 4,
Pages
786–789
(Mi dan7594)
MATHEMATICS
Uniqueness of a singularly perturbed operator
V. D. Koshmanenko
Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev
UDC:
517.9
Presented:
Yu. A. Mitropol'skii
Received: 31.12.1986
Fulltext:
PDF file (292 kB)
English version:
Doklady Mathematics, 1988,
37
:3,
718–721
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025